دانلود مقاله ISI انگلیسی شماره 48031
عنوان فارسی مقاله

تخصیص بهینه محدودیت سیاست ها و دیداکتبل ها

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
48031 2007 10 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Optimal allocation of policy limits and deductibles
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Insurance: Mathematics and Economics, Volume 41, Issue 3, November 2007, Pages 382–391

کلمات کلیدی
تنظیم افزایش عملکرد - سفارش تصادفی؛ ساختار وابستگی؛
پیش نمایش مقاله
پیش نمایش مقاله تخصیص بهینه محدودیت سیاست ها و دیداکتبل ها

چکیده انگلیسی

In this paper, we study the problems of optimal allocation of policy limits and deductibles. Several objective functions are considered: maximizing the expected utility of wealth assuming the losses are independent, minimizing the expected total retained loss and maximizing the expected utility of wealth when the dependence structure is unknown. Orderings of the optimal allocations are obtained.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.